# SDR AALA20170508006

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,586 hours, 39,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA1072
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT EMERGENCY CABIN PORTABLE MEGAPHONE FAILED TEST.  REMOVED AND REPLACED MEGAPHONE IAW AMM 23-34-00.  OPERATIONAL CHECK GOOD.
